MAUDE Adverse Event Report: GYRUS ACMI, INC. F-R BANDS,30 PROCEDURE; FALLOPIAN TUBE CLIP/BAND

GYRUS ACMI, INC. F-R BANDS,30 PROCEDURE; FALLOPIAN TUBE CLIP/BAND
Model Number FRB-30
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported for this event by the customer, the device (fallopian ring) placed in the patient had expired 12 days prior to the procedure.There was no issue in the completion of the procedure.There is no harm or adverse impact to the patient.
 
Additional Manufacturer Narrative
The device is not returned, as such a definitive root cause of the reported complaint cannot be determined at this time.This event is under investigation.A supplemental report will be submitted upon completion of the investigation or upon receiving additional information.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to h4, information was inadvertently not included on the initial medwatch.Three attempts were performed to obtain additional information, but no response was received from the customer.The device was not returned; therefore, the reported phenomenon or condition of the device could not be confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It was confirmed that the device was shipped according to the specifications.It has been over 3 years since the subject device was manufactured.The specific root cause of the reported problem could not be determined at this time because the device was not returned.Olympus will continue to monitor field performance for this device.

Brand Name
F-R BANDS,30 PROCEDURE
Common Device Name
FALLOPIAN TUBE CLIP/BAND
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15155450
Report Number3003790304-2022-00140
Device Sequence Number5048321
Product Code KNH
UDI-Device Identifier00821925032972
UDI-Public00821925032972
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P870076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFRB-30
Device Lot Number319045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale